# SDR HALA2010111600542

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 70,760 hours, 31,503 cycles
- Engine: Ge CF680
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAULT.  PERFORMED FIM 49-11-00, FIG 103. BITE CHECKED APU ECU NO FAULTS NOTED. NO MINI FLAGS. STARTED APU 1ST ATTEMPTED SUCCESSFUL NO DEFECTS NOTED. OK FOR SERVICE.
